MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 36MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 36MM; HIP COMPONENT
Model Number 38AM3635
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent a revision surgery of her failed right total hip arthroplasty secondary to metal wear debris between modular components.Patient suffered persistent pain, swelling, elevated metal ions in the bloodstream, loss of mobility, and discomfort.
 
Additional Manufacturer Narrative
See attached.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD LONG NECK 36MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9646646
Report Number3010536692-2020-00087
Device Sequence Number14149260
Product Code KWA
UDI-Device IdentifierM68438AM36351
UDI-PublicM68438AM36351
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM3635
Device Catalogue Number38AM3635
Device Lot Number118739167
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/13/2020
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date05/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;